# SDR CA970603017

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: 258T11006
- Condition: Req Adjustment
- Location: L1 Door
- Part time: 46,820 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL UNABLE TO OPEN L-1 DOOR COMPLETELY. DOOR COUNTERBALANCE CHANGED AND ADJUSTED.
